# SDR MALA010375

- Difficulty date: March 28, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL AREAS OF CORROSION ON WEB AT STA 288.0 TO STA 294.0.  MAINTENANCE REMOVED CORROSION AS REQUIRED. MATERIAL IS OUT OF LIMITS REF SRM 51-10-10. REMOVED WEB AS REQUIRED, LOCATED AND DRILLED NEW WEB IAW SRM 51-40-40.  INSTALLED NEW WEB IAW SRM 51-40-20/23.
